# SDR UPS96405677

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK AT AMS, MAINTENANCE REPORTED RT WING UPPER SIDE FOUND CORROSION ROUND FASTENER HEADS AT WS 500.  REWORKED CORROSION PER SRM 51-10-01.  REWORKED AREA OUT OF LIMITS PER SRM 57-30-01 FIG 4.  REWORKED WING NOSE PER SRM 57-30-04 FIG 2.
